Journal of Dermatology Research and Skin Care

Reach Us +44-1993-227344

Clinical Image - Journal of Dermatology Research and Skin Care (2018) Volume 2, Issue 1

Rovalpituzumab induced photosensitivity

Rovalpituzumab is a novel medication with a side effect profile that is not yet widely known. Photosensitivity has been previously reported, and herein I report another case further highlighting these potentially problematic side effects. A 54-year-old male presented for a rash present during the last 1.5 months. He had a history of glioblastoma that had been progressing despite resection, radiotherapy, temozolomide, and veliparib. He was started on Rovelizumab Tsarina, an antibody-drug compound directed against Delta-like protein 3 (DLL3). Three weeks after initiation of the medication, he developed a severe sunburn while on vacation. He had never sunburned previously. His skin blistered, and subsequently peeled. Review of systems was negative, aside from pruritus during peeling. He continued developing some new pink plaques on the upper lateral arms despite returning from vacation over 1 month prior. On exam he had diffuse desquamation over the sun exposed upper chest and shoulders (Figure 1). Chronically photo-hardened areas of the hands, face was spared. ANA was negative.

Author(s): Mathis J*

Abstract Full Text PDF